一类等时二阶系统解的有界性
Boundedness of Solutions for a Class of Second-Order Isochronous Periodic Systems
DOI: 10.12677/PM.2014.41007, PDF, HTML, 下载: 2,201  浏览: 7,454 
作者: 储晨晨, 李哲晟, 孙 泉:南京工业大学海外教育学院,南京;江舜君:南京工业大学理学院,南京
关键词: 解的有界性奇点小扭转定理Boundedness of Solutions; Singularity; Small Twist Theorem
摘要: 在本文中,我们将研究下面的二阶周期性系统:通过Ortega的小扭转定理,对做适当假设,我们得到拟周期解的存在性,从而得出所有解的有界性。
Abstract: In this paper, we will study the following second-order periodic system: Under some assumptions on the , by Ortega’s small twist theorem, we obtain the existence of quasi-periodic solutions and boundedness of all the solutions.

文章引用:储晨晨, 李哲晟, 孙泉, 江舜君. 一类等时二阶系统解的有界性[J]. 理论数学, 2014, 4(1): 38-46. http://dx.doi.org/10.12677/PM.2014.41007

参考文献

[1] Liu, B. (2009) Quasi-periodic solutions of forced isochronous oscillators at resonance. Journal of Differential Equations, 246, 3471-3495.
[2] Bonheure, D., Fabry, C. and Smets, D. (2002) Periodic solutions of forced isochronous oscillators at resonance. Discrete and Continuous Dynamical Systems, 8, 907-930.
[3] Morris, G.R. (1976) A case of boundedness of Littlewood’s problem on oscillatory differential equations. Bulletin of the Australian Mathematical Society, 14, 71-93.
[4] Capietto, W.D. and Liu, B. (2009) On the boundedness of solutions to a nonlinear singularoscillator. Zeitschrift für Angewandte Mathematik und Physik, 60, 1007-1034.
[5] Ortega, R. (1999) Boundedness in a piecewise linear oscillator and a variant of the small twist theorem. Proceedings of the London Mathematical Society, 79, 381-413.
[6] Kunze, M., Kupper, T. and Liu, B. (2001) Boundedness and unboundedness of solutions for reversible oscillatorsat resonance. Nonlinearity, 14, 1105-1122.